MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428120-J
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent implantation with an alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2023.During a follow-up on (b)(6) 2024, a significant increase in the aneurysm sac size and a non-device-related type 2 endoleak were identified.Additionally, a 28mm ovation limb was used for the right common iliac artery (cia) limb, although the average diameter was only 15mm.This size mismatch caused the limb to "melon-seed" into the distal aaa sac, resulting in a type 1b endoleak.A new limb is required to address this issue.On (b)(6) 2024, the patient underwent a re-intervention where the physician elected to implant an ovation ix extender and an ovation ix iliac limb.The final patient status remains unknown and was not made available to endologix.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in accordance with endologix's operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination necessary for device identification confirmed that the device was properly manufactured and released in accordance with the device master record.The review confirms that no manufacturing or processing non-conformities were identified that would have contributed to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix confirmed the presence of an ovation ix type ib endoleak, along with implant migration of the right common iliac artery stent.The association of this issue with the device, user, procedure, or anatomy could not be determined.The type ii endoleak of the inferior mesenteric artery and the need for an additional endovascular procedure were also confirmed.The type ii endoleak is most likely anatomy-related.Aneurysm enlargement remains unconfirmed.A 28mm limb was used, and the average diameter of the right common iliac artery was 15mm in 2024.It is unclear if the limb was oversized at the index procedure.There was no comparable sac measurement to confirm sac growth.Since the aneurysm enlargement remains unconfirmed, this is moderately consistent with the reported adverse event/incident.No procedure-related harms were identified.The final patient status was reported as discharged to home on postoperative day three (3).No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19975707
Report Number3008011247-2024-00090
Device Sequence Number8363427
Product Code MIH
UDI-Device Identifier00850007370190
UDI-Public(01)00850007370190(17)250512(10)FS051222-15
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2025
Device Model NumberTV-IL1428120-J
Device Lot NumberFS051222-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY LOT# FS090222-44.; OVATION IX ILIAC LIMB LOT# FS091422-20.; OVATION IX ILIAC LIMB LOT# FS122122-12.; OVATION PRIME FILL POLYMER LOT# FF082922-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown